Research Repository

Delay-dependent robust H∞ controller synthesis for discrete singular delay systems

Feng, Zhiguang ORCID: 0000-0003-1037-1529, Lam, J and Gao, H (2011) Delay-dependent robust H∞ controller synthesis for discrete singular delay systems. International Journal of Robust and Nonlinear Control, 21 (16). 1880 - 1902. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hinfinity; H infinity; delays; controllers; control; delays
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Jan 2018 01:28
Last Modified: 17 Jan 2018 01:28
URI: http://vuir.vu.edu.au/id/eprint/35380
DOI: https://doi.org/10.1002/rnc.1667
ePrint Statistics: View download statistics for this item
Citations in Scopus: 48 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar